# SDR UPS99829618

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9754002205
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NUT PLATE ANGLE HAS HEAVY CORROSION ON THE UNDERSIDE, FS 280 LONG 34L TO 34R.  REMOVED, FABRICATED AND REPLACED NUT PLATE ANGLE IAW DHC SK880-410 AND SRM 51-1-21.
